Alert archive / Alabama / Marine Weather Statements in 2015
Marine Weather Statement 2, NWS Mobile, AL
NWS Mobile, AL issued this marine weather statement at Jan 12, 2015, 4:05 PM CST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jan 12, 2015, 4:05 PM CST (22:05 UTC)
- Expired
- Jan 13, 2015, 12:00 AM CST
- In force
- 8 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
874 FZUS74 KMOB 122205 MWSMOB MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 405 PM CST MON JAN 12 2015 GMZ630>635-650-655-130600- /O.NEW.KMOB.MA.S.0002.150112T2205Z-150113T0600Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 405 PM CST MON JAN 12 2015 DENSE FOG WILL CONTINUE ALONG THE NEAR SHORE AREAS OF NORTHWEST FLORIDA THIS EVENING. ADDITIONAL FOG DEVELOPMENT IS EXPECTED WESTWARD ACROSS AREA BAYS AND WATERWAYS INCLUDING MOBILE BAY AND MISSISSIPPI SOUND. VISIBILITIES OF 1 MILE OR LESS ARE POSSIBLE THROUGH TONIGHT. A DENSE FOG ADVISORY MAY BE REQUIRED FOR PORTIONS OF THE AREA LATER THIS EVENING. $$
What forecasters said that day
The local office's own words before this marine weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this marine weather statement went out at Jan 12, 3:35 PM CST, 30 minutes earlier.
Area forecast discussion, Jan 12, 3:35 PM CST, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 335 PM CST MON JAN 12 2015 .SHORT TERM [TONIGHT THROUGH TUESDAY AFTERNOON]...A WEAK COLD FRONT WILL MOVE EASTWARD ACROSS THE AREA TONIGHT AS A SHORTWAVE MOVES TOWARD THE MID ATLANTIC. THE FRONT WILL STALL OFFSHORE AS UPPER FLOW REMAIN SOUTHWEST AS A STRONG TROUGH DIGS ACROSS THE WESTERN STATES. SHORTWAVE EJECTING EASTWARD OUT OF THIS TROUGH WILL CAUSE OCCASIONAL ROUNDS A ISENTROPIC LIFT OVER THE AREA TONIGHT THROUGH TUESDAY. THEREFORE...WILL CONTINUE WITH A SLIGHT CHANCE POP OVER EASTERN AREAS TONIGHT. TUESDAY WILL BE A CLOUDY...COOL DAY AS POST FRONTAL LAYER LIFT CONTINUES WITH PATCHY LIGHT DRIZZLE OR RAIN DURING THE DAY. LOWS TONIGHT WILL RANGE FROM THE LOW 40S ACROSS NORTHWEST AREAS TO LOW 50S IN THE SOUTHEAST. HIGHS ON TUESDAY WILL RANGE FROM THE LOW/MID 50S NORTHWEST TO AROUND 60 IN THE SOUTHEAST. ANOTHER ROUND OF DENSE FOG IS POSSIBLE TONIGHT MAINLY ACROSS SOUTHERN AND EASTERN AREAS. /13 [TUESDAY NIGHT THROUGH WEDNESDAY]...1040MB HIGH PRESSURE CENTERED OVER THE GREAT LAKES REGION INTO NEW ENGLAND WILL ADVANCE EASTWARD OVER THE NORTHERN ATLANTIC...WHILE A SURFACE LOW DEVELOPING OFF THE EASTERN FLORIDA COAST DEEPENS AS IT MOVES NORTHEAST ACROSS THE WESTERN ATLANTIC. THIS WILL MAINTAIN A LIGHT COOL NORTHERLY WIND FLOW ACROSS THE REGION THROUGH THE REMAINDER OF THE SHORT TERM. A CLOSED UPPER LOW OVER THE DESERT SOUTHWEST WILL DIVE SOUTHEAST AND EVOLVE INTO AN OPEN WAVE BY WEDNESDAY NIGHT OVER EXTREME NORTHERN MEXICO AND THE SOUTHERN PLAINS. IT WILL REMAIN DRY TUESDAY NIGHT INTO WEDNESDAY...WITH RAIN CHANCE INCREASING WEDNESDAY NIGHT AS UPPER LEVEL IMPULSES MOVE OVER THE REGION. THE BEST CHANCE OF RAIN WILL BE FOCUSED ALONG THE COASTAL SECTIONS...WHERE WIDESPREAD ONE-HALF INCH AMOUNTS ARE EXPECTED. AREAS FURTHER INLAND WILL RECEIVE LESS THEN ONE-HALF INCH. LOWS BOTH TUESDAY AND WEDNESDAY NIGHTS WILL RANGE FROM THE MID 30S TO LOWER 40S INLAND AREAS...WITH MID 40S ALONG THE IMMEDIATE COASTAL SECTIONS. HIGH TEMPERATURES WEDNESDAY WILL RANGE FROM THE 51 TO 56 DEGREES NORTHWEST OF I-65...AND FROM 56 TO 59 DEGREES SOUTHEAST OF I-65. /22 .LONG TERM [THURSDAY THROUGH MONDAY]...NO REASON TO DEPART MUCH FROM THE PREVIOUS FORECAST IN THE EXTENDED AS THE UPPER TROF CONTINUES EASTWARD ACROSS THE EASTERN STATES THROUGH THURSDAY NIGHT WHILE A SURFACE LOW ADVANCES TO THE NORTHEASTERN GULF ON THURSDAY THEN INTO THE WESTERN ATLANTIC THURSDAY NIGHT. FOR THURSDAY WILL HAVE SLIGHT CHANCE OF POPS NORTHWEST OF I-65 TAPERING TO CHANCE POPS ALONG AND SOUTHEAST OF I-65...CLOSEST TO THE SURFACE LOW. DRY CONDITIONS WILL FOLLOW FOR THURSDAY NIGHT. A SURFACE RIDGE BUILDS INTO THE REGION THROUGH FRIDAY THEN SHIFTS EAST OF THE AREA ON SATURDAY ALLOWING FOR A LIGHT SOUTHEASTERLY FLOW TO ENSUE. A MAINLY WESTERLY UPPER FLOW DEVELOPS OVER THE REGION MEANWHILE ON SATURDAY AND CONTINUES THROUGH SUNDAY WITH A SURFACE RIDGE REMAINING OVER THE SOUTHEAST STATE AND PROMOTING A SOUTHEASTERLY FLOW. WILL HAVE DRY CONDITIONS CONTINUING THROUGH SATURDAY NIGHT THEN SLIGHT CHANCE POPS RETURN TO MUCH OF THE AREA ON SUNDAY AS DEEP LAYER MOISTURE INCREASES. TEMPERATURES WILL GENERALLY BE BELOW SEASONABLE VALUES THROUGH FRIDAY THEN TREND CLOSER TO NORMAL TEMPERATURES BY SATURDAY AND SLIGHTLY ABOVE NORMAL FOR SUNDAY. /29 /22 && .AVIATION... 12.18Z KMOB/KBFM AND KPNS TAF CYCLE MVFR CONDITIONS WILL CONTINUE THROUGH THE AFTERNOON BEFORE VISIBILITIES AND CEILINGS DROP AGAIN THIS EVENING AND OVERNIGHT. VLIFR/LIFR CONDITIONS WILL BE POSSIBLE IN DENSE FOG TONIGHT INTO TUESDAY MORNING. /13 && .MARINE...A COLD FRONT WILL MOVE ACROSS THE MARINE AREA TONIGHT WITH A LIGHT TO MODERATE NORTHERLY FLOW CONTINUING THROUGH MID WEEK. ANOTHER COLD FRONT WILL MOVE THROUGH THE MARINE AREA THURSDAY WITH NORTHERLY FLOW INCREASING THROUGH FRIDAY AS HIGH PRESSURE BUILDS ACROSS THE SOUTHERN PLAINS. WINDS BECOME EASTERLY LATE IN THE WEEK AS HIGH PRESSURE MOVES EAST. /13 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 73 50 57 39 56 / 30 10 20 05 10 PENSACOLA 69 53 60 44 58 / 20 10 20 05 10 DESTIN 66 57 63 48 58 / 20 20 30 05 10 EVERGREEN 67 49 56 38 56 / 30 20 20 05 05 WAYNESBORO 67 43 51 33 53 / 40 10 10 05 10 CAMDEN 65 44 54 36 53 / 40 20 20 05 05 CRESTVIEW 70 52 62 42 58 / 20 20 30 05 05 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Jan 12, 5:18 AM CST, 10 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 518 AM CST MON JAN 12 2015 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-131200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 518 AM CST MON JAN 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH SUNDAY. GMZ630>635-650-655-670-675-131200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 518 AM CST MON JAN 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY INCREASING OFFSHORE FLOW MAY RESULT IN HAZARDOUS CONDITIONS FOR SMALL CRAFT OPERATORS THURSDAY AND THURSDAY NIGHT.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 12, 7:43 AM CST | Marine Weather Statement | MOB | 4 hr | |
| Jan 12, 9:04 AM CST | Dense Fog Advisory | MOB | Butler, Conecuh, Covington, Crenshaw, Escambia, Monroe | 116 min |
| Jan 12, 5:25 PM CST | Dense Fog Advisory | MOB | 10 hr | |
| Jan 12, 5:37 PM CST | Marine Dense Fog Advisory | MOB | 12 hr |
Nearby
Marine Weather Statements in Alabama, 2015Every marine weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.